# SDR DL76G001066

- Difficulty date: May 29, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 38,459 hours, 11,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Part number: 143T85234
- Condition: Corroded
- Location: Fuselage Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE INTERIOR SURFACE OF THE FWD CARGO OPENING BEAR STRAP.  THE CORROSION WAS LOCATED BETWEEN STR 33R AND 34R AND BETWEEN APPROXIMATE STA 622 AND 631.  REPAIRED PER ER/A 334435-14 REV A.
